Swift First Aid 2 Pack Pain Stoppers Extra Strength Pain Reliever (125 Packs Per Box, 12 Boxes Per Case)

Manufacturer : Honeywell

$ 11.18

Part Number: 161617

Manufacturer: Honeywell

Minimum Quantity: 1

Description: Pain Stoppers Extra-strength pain relief of headaches, muscular aches and pains. Active ingredients: aspirin 325mg, salicylamide 152mg, acetaminophen 110mg and caffeine 32.6mg.

Related products